# SDR ASAA2023041543306

- Difficulty date: April 15, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N632VA
- Make and model: Airbus A320-214
- Aircraft serial: 03155
- Aircraft time: 45,487 hours, 14,244 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: D5247000220000
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FUSELAGE ACCESS DOOR 312AR INNER SKIN IS CORRODED. GROUNDED - YES. REMOVED AND REPLACED INNER SKIN ON ACCESS DOOR 312AR IAW A320 SRM 51-42-11-001
